MAUDE Adverse Event Report: MEDTRONIC DOMINICANA NIM® PROBE; STIMULATOR, NERVE

MEDTRONIC DOMINICANA NIM® PROBE; STIMULATOR, NERVE
Model Number 8225101
Medical Device Problem Code Inappropriate Audible Prompt/Feedback (2280)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that upon starting the procedure and checking the electrodes and stimulator, it became apparent that the equipment was generating interference.The interference generated happened after 20 minutes of use on patient when stimulating the nerve.After checking the connections, ensuring the electrodes were correctly placed, and verifying that the impedance was adequate, it was confirmed that everything was in order.As the problem persisted, the probe was replaced.Once the replacement was completed, it was confirmed that both the equipment and the new probe were functioning correctly.Patient stable, with no new developments.Mapping was performed at the end to verify that the nerves were preserved, and it showed good parameters.No impact to the patient.
 
Additional Manufacturer Narrative
H6: previously applied codes fdm b17, fdc d16 are no longer applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
H3: product analysis found the pouch, handle and probe were returned in a large plastic sleeve (non-original packaging).The pouch was open on three of four sides, and the open sides were secured with white tape.Upon return, no damage or contamination observed on the probe or the handle.Electrically, the resistance of the entire assembly was measured at 0.29 ohms, which was within specification (shall be less than 0.3 ohms).The device was connected to a nim system using a 1.0ma stimulating current and 100¿v threshold; while stimulating with a patient simulator, the system consistently returned 1.0ma and a waveform/event tone over 200¿v.No anomalies or functional issues were identified during the analysis of the returned device.The complaint was not confirmed, no out of specification condition was observed.H6: previously applied codes fdm b18, fdr c20 are no longer applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
NIM® PROBE
Common Device Name
STIMULATOR, NERVE
Manufacturer (Section D)
MEDTRONIC DOMINICANA
zona franca de san isidro
carretera san isidro, km 17
santo domingo 11500
DR  11500
Manufacturer (Section G)
MEDTRONIC DOMINICANA
zona franca de san isidro
carretera san isidro, km 17
santo domingo 11500
DR   11500
Manufacturer Contact
justin ellis
6743 southpoint drive north
jacksonville, FL 32216
7635265677
MDR Report Key23093006
Report Number9612501-2025-02468
Device Sequence Number13177388
Product Code ETN
UDI-Device Identifier00763000417024
UDI-Public(01)00763000417024(17)330203(10)0230590827
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K934426
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8225101
Device Catalogue Number8225101
Device Lot Number0230590827
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2025
Supplement Date Received by Manufacturer11/19/2025
03/25/2026
Initial Report FDA Received Date09/19/2025
Supplement Report FDA Received Date12/03/2025
04/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age60 YR
Patient SexFemale